# SDR UPS02239961

- Difficulty date: December 2, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- Aircraft time: 40,622 hours, 43,789 cycles
- System (JASC): 7111 · Engine Cowl Flaps
- Part: Longeron
- Condition: Cracked
- Location: #2 R/H
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C ENG. #2 R/H FWD COWL CRACK ON UPPER LONGERON AT BS 1387 APPROX UNDER  BLOCK(DOOR SHEAR)     LONGERON REMOVED IAW SRM 51-30-02. NEW LONGERON FABRICATED IAW SRM 5 1-30-1 NEW LONGERON INSTALLED IAW SRM 51-30-02 & REPORTECTED IAW MM 51-20-01
